Publication detail
On stability regions for some delay differential equations and their discretizations
ČERMÁK, J. DRAŽKOVÁ, J.
Czech title
Oblasti stability pro některé diferenciální rovnice se zpožděním a jejich diskretizace
English title
On stability regions for some delay differential equations and their discretizations
Type
journal article in Web of Science
Language
en
Original abstract
The paper discusses stability regions for the exact and discretized differential equation with a constant lag. These regions are described in terms of explicit necessary and sufficient conditions guaranteeing the asymptotic stability of studied equations.
Czech abstract
Článek popisuje oblasti stability pro exaktní a diskrétní diferenciální rovnici s konstantním zpožděním. Tyto oblasti jsou popsány pomocí explicitních nutných a postačujících podmínek garantujících asymptotickou stabilitu studované rovnice.
English abstract
The paper discusses stability regions for the exact and discretized differential equation with a constant lag. These regions are described in terms of explicit necessary and sufficient conditions guaranteeing the asymptotic stability of studied equations.
Keywords in Czech
Diferenciální rovnice se zpožděním; numerická diskretizace; asymptotická stabilita
Keywords in English
Delay differential equation; numerical discretization; asymptotic stability
RIV year
2014
Released
01.06.2014
Publisher
Springer
ISSN
0031-5303
Volume
68
Number
2
Pages from–to
193–206
Pages count
14
BIBTEX
@article{BUT101364,
author="Jan {Čermák} and Jana {Dražková},
title="On stability regions for some delay differential equations and their discretizations",
year="2014",
volume="68",
number="2",
month="June",
pages="193--206",
publisher="Springer",
issn="0031-5303"
}